Equivalences of classifying spaces completed at the prime two /

Saved in:
Bibliographic Details
Author / Creator:Oliver, Robert, 1949-
Imprint:Providence, R.I. : American Mathematical Society, c2006.
Description:vi, 102 p. ; 26 cm.
Series:Memoirs of the American Mathematical Society, 0065-9266 ; no. 848
Subject:Classifying spaces.
Localization theory.
Finite simple groups.
Classifying spaces.
Finite simple groups.
Localization theory.
Format: Print Book
URL for this record:http://pi.lib.uchicago.edu/1001/cat/bib/6448038
Hidden Bibliographic Details
ISBN:0821838288 (acid-free paper)
9780821838280 (acid-free paper)
Notes:"Volume 180, number 848 (second of 5 numbers)."
Includes bibliographical references (p. 100-102).

Similar Items